# SDR RAIA00501017

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,613 hours, 19,733 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3666- GSO- LEFT SPOILER LIGHT CAME ON DURING TAXING.  MAINTENANCE, DEFERRED SPOILERS PER MEL 27-3 CAT C.
